# SDR 2001UALA00448

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1285 FRAME T-CAP AT LBL 12-33 T-CAP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SRM 51-40-02 AND BAC DRAWING 140T1210.
